Skip to content
Statins may be keeping me from walking
avatar
An_250039 posted:
I have been seeing doctors, chiropracter and physical therapy for muscle pains. Over the last 6 months have had days of not being able to walk. Am coming to the conclusion my problem is from the statins and niacin prescribed to me. Had tests done last week because I was in such pain, but Dr's don't agree because I stopped the statins the week before. Keep writing your experiences. They are helping me decide what to do.
Reply
 
avatar
Anon_320 responded:
I stopped taking statins 3-4 years ago and still have muscle pain in my legs. It's not as severe as it used to be, but it has never gone away. This is such a well-known and well-documented effect of statins that it's hard to believe that some doctors still deny it.


Featuring Experts

There are no Expert stories for this community right now

Helpful Tips

statins
have taken simvastatin for over three years i am now am diabetic. is it true that statins may have caused me to become diabetic More
Was this Helpful?
0 of 0 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.